# SDR COEA2020051503911

- Difficulty date: April 3, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070204244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 100012 HEAVY CHECK COE/MINOR REPAIR: STRINGER 20L JOINT STRINGER AFT OF FRAME 13 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH OEM PART.
